It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: My Head Hurts!May be Bentyl Side-Effects??

Re: My Head Hurts!May be Bentyl Side-Effects??

[ Back to Messages ]

Message

Posted by Angie E on September 27, 2000 at 16:43:58:

In Reply to: Re: My Head Hurts!May be Bentyl Side-Effects?? posted by CP on September 27, 2000 at 11:08:29:

:
: : :
: : : :
: : : : : Hi Gang, I had a colonoscopy a month ago. Every thing is fine. My Dr. said I may have some artheritis ( spelling?) and IBS. However he put me back on benthyl 3 X a day witch realy helped my contractions and pain a lot. Since I had the colonoscopy however I have this funny feeling in my Head. Usely after meals and in the evening. It feels like my brain is flooting outside of my head. Some times it is going away after a BM. Any one else ????? Thanks, CP

: : : : Hi CP,
: : : : I have been wondering how you have been doing since your Colonoscopy.I knew you were out-there reading the messages.The funny feeling I don't think was caused by the colonoscopy. As you may know Bentyl helps alot with cramps and spasms but many people on this board don't take it every day---only when needed or during an attack. I looked in the Physicians Desk Reference (PDR) just to go over the Adverse side effects and I think the problems you are having are caused by Bentyl.It can cause hallucinations, headaches, dizziness, confusion, etc. Of course it doesn't happen to everybody but it must happen to some people for it to be listed. I haven't taken any in several years but it made feel sort of spacey---a feeling I don't like.

: : : : You should talk to your Doctor about it ---you may be able to decrease the Dose----while still being effective???What you want is the least you can take and still work!! We are all different.
: : : : God Bless---Harry

: : : Thanks Harry! I will call my Dr. I also have a funny feeling in my hands. Like bugs are crowling on me ?????

: :
: : CP:
: : The short time I was on Bentyl (ended up in the emergency room because everything stopped working) I had pretty bad headaches. My Dr. had me on Bentyl 3 times a day. I didn't have diarrhea all right...didn't have anything...after a week, I started doubling over in pain after I would take the pill. An "as needed" basis might be better. I never gave it another chance..
: : Angie E

: Thank you Angie, I talked to my Dr. and she told me to take off slowly. 2 days 2 a day 2 days 1 a day and than she would like to put me on LIBRAX. I am realy not for all these meds. CP

No, I'm not into meds either, however, if they work and give you your life back, I say go for it!
I'm glad you called your dr! Good Luck...let us know how the Librax goes
Angie E




Follow Ups




All times are GMT -7. The time now is 04:42 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!